Twisted jets, motivic measures and orbifold cohomology

Takehiko Yasuda

Research output: Contribution to journalArticlepeer-review

33 Citations (Scopus)

Abstract

We introduce the notion of twisted jets. For a Deligne-Mumford stack X of finite type over ℂ, a twisted ∞-jet on X is a representable morphism D → X such that D is a smooth Deligne-Mumford stack with the coarse moduli space Spec ℂ[[t]]. We study a motivic measure on the space of the twisted ∞-jets on a smooth Deligne-Mumford stack. As an application, we prove that two birational minimal models with Gorenstein quotient singularities have the same orbifold cohomology as a Hodge structure.

Original languageEnglish
Pages (from-to)396-422
Number of pages27
JournalCompositio Mathematica
Volume140
Issue number2
DOIs
Publication statusPublished - 2004 Mar

Keywords

  • Deligne-Mumford stacks
  • Gorenstein quotient singularities
  • Motivic measure
  • Orbifold cohomology
  • Twisted jets

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Twisted jets, motivic measures and orbifold cohomology'. Together they form a unique fingerprint.

Cite this